MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent partial deployment occurred.The 75% stenosed target lesion was located in a mildly tortuous and moderately calcified proximal superficial femoral artery.Following the use of the rotablator, a 7 x 150 x 130 cm innova vascular stent system was selected to be deployed in the lesion.The innova was advanced over the rotawire, and the thumbwheel was turned until the white arrow appeared; however, the shaft was unable to be pulled to complete deployment.The wire would not advance or withdraw, and the stent was partially deployed, so the decision was made to separate the white housing and use a pin and pull method of deployment to complete the stent deployment.The original stent was used to complete the procedure and there were no patient complications reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14682534
Report Number2134265-2022-06453
Device Sequence Number5617864
Product Code NIP
UDI-Device Identifier08714729874133
UDI-Public08714729874133
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0027963561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown
Patient Weight82 KG
Patient RaceWhite